# SDR MALA030286

- Difficulty date: May 29, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Condition: Malfunctioned
- Location: Eng Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2938, F1 STOP OPEN LIGHT ILLUMINATED AFTER GEAR RETRACTION MCX NOTIFIED UPON LANDING F1 STOP LIGHT ILLUMINATED NORMALLY AND F1 STOP FUNCTION APPEARS TO OPERATE NORMALLY.  TRIGGER REQUIRED TO PULL POWER LEVERS BELOW F1.  AIR RETURN TO MEM DUE TO FLIGHT IDLE STOPS LIGHT ON.  MAINTENANCE REMOVED AND REPLACED RELAY 80KA AND 20GA, PERFORMED OPS CHECK OF F1 STOP FUNCTION AND INDICATION IAW MAL TASK CARD 761501, ALL SYSTEMS CHECKS NORMAL AT THIS TIME.
